# SDR DXTA2023030682010

- Difficulty date: March 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N680QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0278
- Aircraft time: 1,887 hours, 1,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT EXTERIOR EMERG LIGHT: THE RIGHT EXTERIOR EMERG LIGHT WILL NOT GO OUT.  *** CORRECTIVE ACTION *** ACCOMPLISHED EMERGENCY LIGHTS OPERATIONAL TEST AND RECHARGE OF EMERGENCY LIGHT BATTERIES. ALL EMERGENCY LIGHTING OPERATIONAL CHECKS ARE GOOD AT THIS TIME. NO FAULTS FOUND. ALL WORK DONE IAW CESSNA MODEL 680A AMM CHAPTER 33-00-00.
